# SDR AALA20110908MIA02

- Difficulty date: September 8, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Aircraft: N379AA
- Make and model: Boeing 767323
- Aircraft serial: 25448
- Aircraft time: 77,610 hours, 12,369 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Indicator
- Condition: Failed
- Location: Altimeter
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MIA - CREW REPORTED CAPTAINS ALTIMETER FAILED DURING TAKEOFF ROLL.  EMERGENCY DECLARED FLIGHT RETURNED MIA LANDED WITHOUT INCIDENT.  REPLACED CAPTAINS ALTIMETER INDICATOR AND LEFT AIR DATA COMPUTER.  SYSTEM GROUND CHECK NORMAL OPERATION.
